# SDR HALA2010081200362

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 588 hours, 121 cycles
- Engine: Rroyce RB211*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 33279190003
- Part serial: 08117
- Condition: Faulted
- Location: Flt Controls
- Part time: 588 hours, 121 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - F/CTL AIL SERVO FAULT.  REPLACED FCPC1 IAW 27-93-400-801, PG 400, ALL INDICATIONS NORMAL, ACFT OK FOR SERVICE.
